# SDR JR2R2011042300158

- Difficulty date: April 23, 2011
- Submitted: April 24, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N514MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10116
- Aircraft time: 19,482 hours, 13,422 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324293
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE ON STRINGER 26R AT FRAME 333 HAS CORROSION IN THE FWD E&E BAY.  REMOVED AND REPLACED NEW SPLICE IAW CRJ 700 SRM 51-42-03 AND 51-42-21.
